รองศาสตราจารย์ ดร.ตวงรัตน์ ไชยชนะ

Tuangrat Chaichana, Ph.D.

Associate Professor

ข้อมูลการติดต่อ

Office: MATH 1309/14
Phone: 02-218-5163
Fax: 02-255-2287
Email: t_chaichana@hotmail.com

การศึกษา

2006 : Ph.D. (Mathematics), Chulalongkorn University, Thailand
2002 : M.Sc. (Mathematics), Chulalongkorn University, Thailand
1999 : B.Sc. (Mathematics), Chiang Mai University, Thailand

สาขางานวิจัย

Analytic Number Theory

ผลงานตีพิมพ์

Publications: 
  1. T. Chaichana, V. Laohakosol and A. Harnchoowong, Ruban continued fraction in fields of positive characteristic, Proc. Int. Conf. Algebra Appl., Chulalongkorn Univ., Bangkok, March 18-22, 2002, 143-148.
  2. V. Laohakosol, T. Chaichana and Y. Yodphothong, An estimate on the number of rationals whose partial quotients are bounded, Contribution in General Algebra (NCAM 2003-2004), 41-43, ed. By N.V. Sanh and N. Pabhapote. A special volume published by East-West J. Math., Bangkok, 2004.
  3. T. Chaichana and V. Laohakosol, Linear independence of continued fractions in the field of formal series over a finite field, Proc. Int. Conf. Math. Appl. (ICMA-MU 2005), 15-17 December 2005, Bangkok, Thailand, 175-184.
  4. V. Laohakosol, P. Riyapan and T. Chaichana, Explicit construction of continued fractions whose partial denominators consist of two copies of an arithmetic progression, Proc. Int. Conf.  Math.  Appl. (ICMA-MU 2005), 15-17 December 2005, Bangkok, Thailand, 267-278. A special volume published by East-West J. Math., Bangkok, 2006.
  5. P. Riyapan, V. Laohakosol and T. Chaiahana, Two types of explicit continued fractions, Period. Math. Hungar. 52 (2006), 51-72.
  6. T. Chaichana, V. Laohakosol and A. Harnchoowong, Linear independence of continued fractions in the field of formal series over a finite field, Thai J. Math. 4 (2006), 163-177.
  7. T. Chaichana and V. Laohakosol, Independence of continued fractions in the field of Laurent series, Period. Math. Hungar. 55 (2007), 35-59.
  8. V. Laohakosol and T. Chaichana, Characterizing rational elements by two continued fractions in the prime-adic function field, Proc. Int. Conf. Discrete  Math. Appl. (ICDMA 2008), 5-7 March 2008, Bangkok, Thailand, 45-52. A special volume published by East-West J. Math., Bangkok, 2008.
  9. T. Chaichana and V. Laohakosol, Zaremba’s conjecture in the field of formal series over a finite base field, In Lee See Keong and Hailiza Kamarul (eds) 5th Asian Mathematical Conference Proceedings (Volume I), June 2009, pp. 460-464. ISBN: 978-967-5417-53-5.
  10. O. Panprasitwech, V. Laohakosol, and T. Chaichana, Linear fractional transformations of continued fractions with bounded partial quotients in the field of formal series, East-West J. Math. 11:2 (2009), 185-194.
  11. V. Laohakosol, T. Chaichana, N. Rompurk Kanasri and J. Rattanamoong, Engel series and Cohen-Egyptian fraction expansions, to appear in International Journal of Mathematics and Mathematical Sciences.
  12. T. Chaichana, T. Komatsu and V. Laohakosol,  Liouville numbers in the non-archimedean case, to appear in Publicationes Mathematicae Debrecen.

หนังสือ

อื่นๆ


แก้ไขล่าสุด: 18 Jul 2017